# SDR REXA2022010600005

- Difficulty date: December 20, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362821
- Condition: Corroded
- Location: Bs 570-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 661+16 TO 570 LH SIDE SEAT TRACK CORRODED IN VARIOUS AREAS. REPLACED SEAT TRACK SEAT P/N SH690-36282-1 AT L/H SIDE BETWEEN FS570 TO FS 661+16 IAW CRJ 900 AMM 53-00-49-400-801-A07. PAINTED AND APPLIED CIC IAW CRJ 900 REO 670-53-00-587 REV C DATED 2022-12-19.
